# SDR GTIA030191

- Difficulty date: February 21, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN UNDER FLOOR AT STA 905, RT FLOORBEAM TO FUSELAGE ATTACH BRACKET CRACKED.  LOCATED AND DRILLED NEW FLOORBEAM TO FUSELAGE ATTACH BRACKET.  INSTALLED NEW ATTACH BRACKET.
